MathSciNet Relay Station
MathSciNet bibliographic data
MR1245452 46B42 (46A40 54E15)
Ferrer, J.; Gregori, V.; Alegre, C. Quasi-uniform structures in linear lattices. Rocky Mountain J. Math. 23 (1993), no. 3, 877–884.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement